# SDR AALA200801181

- Difficulty date: May 2, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 43,285 hours
- System (JASC): 2213 · Flight Controller
- Part: Control Module
- Part number: 285T0015117MODD
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T660/02MAY SXM TO JFK - WITH CENTER AUTO PILOT ON CREW REPORTED A PITCH UP.  FOLLOWED BY EICAS MESSAGE AND MASTER CAUTION LIGHT.  AUTO PILOT WENT OFF.  REPLACED CENTER FLIGHT CONTROL COMPUTER AND LEFT AND RIGHT STABILIZER TRIM AILERON CONTROL MODULES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
